| Model Number |
1012451-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous mid right coronary that is 90% stenosed.The 3.5x12mm nc trek balloon dilatation catheter (bdc) ruptured during the first inflation at 8 atmospheres.Resistance during advancement and resistance during removal of the bdc was met with anatomy.A non-abbott balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.